# SDR UALA2012061103209

- Difficulty date: June 9, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 77,678 hours, 22,481 cycles
- Engine: Pwa PW2037
- System (JASC): 2711 · Aileron Tab Control System
- Part: Actuator
- Part number: 7321681003
- Part serial: 200
- Condition: Failed
- Location: Aileron Trim
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

ON TAXI OUT FLT CONTROL CHECK,  AILERON MOVEMENT IS ABNORMAL.  APPEARS HARDER THAN NORMAL TO MOVE AND DOES NOT RETURN TO CENTER, FROM EITHER CAPTAIN OR FIRST OFFICER POSITION.  REPLACED AILERON TRIM ACTUATOR PER AMM 27-11-14.  ADJUSTED FEEL AND CENTERING MECHANISIM SPRING TENSION PER AMM 27-11-00 ITM 11 P521.  OPS CHECKED GOOD.
